MathSciNet Relay Station
MathSciNet bibliographic data
MR2016767 60F10 (60G15 60G70)
Bischoff, Wolfgang; Miller, Frank; Hashorva, Enkelejd; Hüsler, Jürg Asymptotics of a boundary crossing probability of a Brownian bridge with general trend. Methodol. Comput. Appl. Probab. 5 (2003), no. 3, 271–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement